# SDR REXA2020011520045

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 30,289 hours, 27,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP AT ROW 12 INOP
REMOVED AND REPLACED EMREGENCY LIGHT FLOOR STRIP AT ROW 12 IAW CRJ 200 AMM 33-51-01. OPS CHECK GOOD. P/N ON/OFF 36378-2
